# SDR HEEA077825

- Difficulty date: February 7, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Part serial: RP76679
- Condition: Inoperative
- Location: Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR HAS NO MOVEMENT WITH 24 V. GOING IN AND GOOD GROUND.
